Bulletin of the American Mathematical Society

Review: B. Schoeneberg, Elliptic modular functions

Marvin I. Knopp

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 82, Number 2 (1976), 218-227.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183537757

Citation

Knopp, Marvin I. Review: B. Schoeneberg, Elliptic modular functions. Bull. Amer. Math. Soc. 82 (1976), no. 2, 218--227. https://projecteuclid.org/euclid.bams/1183537757


Export citation